# SDR DLL15970461

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608989
- Condition: Corrosion
- Location: L3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THE MATING SURFACE BETWEEN THE L3 DOOR TRIPLER PAD-UP LIP AND THE UPPER EDGE OF THE FUSELAGE SKIN.  REMOVAL OF THE CORROSION RESULTED IN TWO TRIM-OUTS IN THE SKIN AND SEVERAL BLEND-OUTS IN THE FAIL SAFE TRIPLER.  MAXIMUM BLEND DEPTH IN THE TRIPLER IS .021 INCH.  THE DAMAGE WAS REPAIRED PER ER/A 304916-14 'REV A'.
